Academic Journals Database
Disseminating quality controlled scientific knowledge

Besicovitch-Eggleston Function

ADD TO MY LIST
 
Author(s): Manav Das

Journal: Advances in Pure Mathematics
ISSN 2160-0368

Volume: 01;
Issue: 05;
Start page: 274;
Date: 2011;
Original page

Keywords: Hausdorff Dimension | Multifractal | Binomial Measure | Dyadic Intervals

ABSTRACT
In this work we introduce a function based on the well-known Besicovitch-Eggleston sets, and prove that the Hausdorff dimension of its graph is 2.
Save time & money - Smart Internet Solutions      Why do you need a reservation system?